# SDR 05FDEA00359

- Difficulty date: March 4, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727-200
- Aircraft serial: 21463
- Aircraft time: 41,264 hours, 26,276 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 950 LBL 11, WL 208 CORROSION ON FLOORBEAM (OUT OF LIMITS).   REPAIRED BS 950 FLOOR BEAM LBL 11 WL 208 FED EX EA 7-5310-86259.
